Volume 3, Number 2
Preview Issue Next Issue

open access

Qiang Du, Max Gunzburger and Lili Ju

10.4208/nmtma.2010.32s.1

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 119-142.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 208 280 Article preview

Purchase

Michael Busch and Jeff Moehlis

10.4208/nmtma.2010.32s.2

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 143-161.

Preview Purchase PDF 93 159 Article preview

Purchase

Haiyang Chao and Yang-Quan Chen

10.4208/nmtma.2010.32s.3

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 162-177.

Preview Purchase PDF 93 195 Article preview

Purchase

Jie Chen and Desheng Wang

10.4208/nmtma.2010.32s.4

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 178-194.

Preview Purchase PDF 93 159 Article preview

Purchase

M. Emelianenko

10.4208/nmtma.2010.32s.5

Numer. Math. Theor. Meth. Appl.,3 (2010), pp. 195-211

Preview Purchase PDF 75 147 Article preview

Purchase

Jane Tournois, Pierre Alliez and Olivier Devillers

10.4208/nmtma.2010.32s.6

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 212-222.

Preview Purchase PDF 87 167 Article preview

Purchase

Jie Wang and Xiaoqiang Wang

10.4208/nmtma.2010.32s.7

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 223-244.

Preview Purchase PDF 90 158 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80